# SDR AWXA200300648

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK 2 EACH 1INCH CRACKS WERE FOUND ON FLOORBEAM STRUCTURE AT AFT END OF AILERON TOWER SHAFT QUADRANT CUTOUT BS 676, LBL 24.5. MAINTENANCE REMOVED ANGLE AND STIFFENER AT BS 676, RBL 24.5; FABRICATED DOUBLERS; INSTALLED REPAIR PARTS IAW SB 737-57-1139 & E.O. 5715-01007.
